# SDR SWAA2021091509998

- Difficulty date: August 23, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUIDE ARM FITTING LOOSE INSIDE OF ARM / REMOVED AND REPLACED FWD GALLEY SERVICE DOOR GUIDE ARM AND ROLLER IAW AMM 52-41-21-000-801 AND AMM 52-41-21-400-801 WN8714
